# SDR COMA9512013

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: PE610261
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING CLIMB.  OUTBOARD FLAPS DID NOT RETRACT FULLY.  REPLACED THE LT OUTBOARD FLAP ASSY ROLLERS.
